MAUDE Adverse Event Report: SMITH & NEPHEW, INC. TWINFIX TI 2.8 ULTRABRAID; STAPLE, FIXATION, BONE

SMITH & NEPHEW, INC. TWINFIX TI 2.8 ULTRABRAID; STAPLE, FIXATION, BONE
Catalog Number 72200750
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: internal complaint reference: (b)(4).
 
Event or Problem Description
It was reported that during an arthroscopy, the twinfix anchor couldn't hold in the pilot hole and popped out.The procedure was completed using a back-up device.There was a delay less than 30 minutes and no further complications were reported.
 
Additional Manufacturer Narrative
Internal complaint reference case-(b)(4).V a device deficiency was not identified, and the root cause of the reported event could not be determined since the device was not returned for evaluation.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.A complaint history review found no similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.Please refer to the instructions for use for precautions and warnings related to the use of the device.No containment or corrective actions are recommended at this time.If the product associated with this event is returned at a future date, this investigation will be reopened for evaluation.

Brand Name
TWINFIX TI 2.8 ULTRABRAID
Common Device Name
STAPLE, FIXATION, BONE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes blvd.
mansfield MA 02048
Manufacturer (Section G)
SMITH & NEPHEW, INC.
130 forbes blvd.
mansfield MA 02048
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key18887827
Report Number1219602-2024-00459
Device Sequence Number7605048
Product Code JDR
UDI-Device Identifier03596010584472
UDI-Public03596010584472
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K152566
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number72200750
Device Lot Number2093556
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2024
Supplement Date Received by Manufacturer03/26/2024
Initial Report FDA Received Date03/12/2024
Supplement Report FDA Received Date04/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown